Posted by JadeKelly on February 24, 2009, at 0:23:07
In reply to Re: Imipramine.. damn hypotension » JadeKelly, posted by mav27 on February 23, 2009, at 22:47:38
It is a strange med. God bless it. Added to the right amount of Ritalin, and not only is my BP normal, 12/80, it got rid of that hating life depression I was in. I don't know how to tell people how I put up with all the unkowns (it was especially hard with the most incompetent Doc that ever lived). But I learned alot the hard way. It could have been so much easier if I had the Doc I have now.
I'm sorry you're going thru that, its not fun. My kids were worried and I'd go out and have to sit on the sidewalk so I didn't fall. I fell once on my driveway and once on my walkway, haha. I'm only laughing thinking what the neighbors must think.
This is not about me. Sorry. Please get that straightened out asap. I'm not a Doc but I think it really isn't safe, short term or long term. Tell your pDoc you want to augment with something that will raise your BP.
Good Luck, let me know how you do!